Diarrhea After Eating And After Taking Certain Medications?

Illustration of Diarrhea After Eating And After Taking Certain Medications?
Illustration: Diarrhea After Eating And After Taking Certain Medications? goodrx.com

Hello, my name is Siti Sofiah, 23 years old. I want to ask. In the end, this condition I often drop often feels weak. I like to experience diarrhea after eating with liquid stool with bright yellow color and no pungent smell. feel good in the stomach, feel and feel full and want to vomit. 1 week ago I was sick dizzy vertigo sm dyspepsia syndrome. Then I was given medicine before eating the medicine was polysilane chewable tablets. when it’s ready, after a few minutes I have diarrhea, my stomach often goes like this every month or are there other symptoms? Thank you.

1 Answer:

Hello!


Thank you for the question on HealthReplies.com,


Diarrhea is a medical condition that is characterized by an increase in the frequency of bowel movements and changes in the consistency of the stool to become thinner. Diarrhea can indicate abnormalities in the digestive tract that can be caused by several possibilities, including viral, bacterial or parasitic infections in the digestive tract, side effects of certain medications, food allergies, food poisoning, intolerance to digest certain substances (eg lactose).


When you have diarrhea, you need to examine further whether there are other symptoms that accompany such as fever, abdominal pain, runny stools, can be accompanied by mucus / blood, decreased appetite, weight loss, feeling thirsty, weak, skin lips look dry , eyes appear cowong, which leads to complications from diarrhea, namely the condition of dehydration (a condition of lack of body fluids).


Stool consistency is also affected by food and drinks consumed, in conditions of lack of fiber or drinking water, feces can have harsh consistency. To find out the cause of diarrhea that you experience, it is advisable to consult a doctor related to further examination and management. History can be performed, physical examination, and supporting examinations such as blood tests and examination of stool samples. So that treatment can be given in accordance with the conditions that you experience.


Keep in mind that changes in eating patterns experienced during fasting conditions can increase the risk of dyspepsia syndrome accompanied by abdominal pain, because the condition of an empty stomach in a long time can cause stomach acid and gas disorders that cause stomach symptoms or symptoms of bloating.


Hopefully this information can help you,


Regards.

: by

Related Question

How Long Is The Effect Of The Cripsa Bromocriptine Drug?

How Long Is The Effect Of The Cripsa Bromocriptine Drug?

(11 months ago)

Good afternoon, r nI want to ask r nBat cripsa bromocriptine 2.5 mg during consumption will it continue to feel drowsiness until the headaches like being stretched feel tight and f... Read more

Shortness Of Breath, Excessive Anxiety, Discomfort In The Chest And Lower Neck?

Shortness Of Breath, Excessive Anxiety, Discomfort In The Chest And Lower Neck?

(8 months ago)

My pgi after exercising (without warming up) I was already sweating, a few minutes later I immediately felt weak and not feeling well, then I ate and when I wanted to eat I felt sh... Read more

Frequent Colds?

Frequent Colds?

(11 months ago)

Hello, I want to ask, I often catch a cold, when I wake up in the middle of the night or early in the morning, when I only wake up, I don’t come out of the room, and I always... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *